# SDR AALA20170825006

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498159
- Condition: Corroded
- Location: Bs 913-920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE STRINGER 22L,  AROUND FASTENER HOLES AND BETWEEN BS 913 AND 920.  REMOVED AND REPLACED THE STRINGER SECTION IAW DRAWING 147A0060 AND 51-00-05-1.
